An Approach to Generalized Extending Modules Via Ec-Closed Submodules

Authors

  • Enas Mustafa Kamil Department of Mathematics, College of Science for Women, University of Baghdad
  • Shukur Al-Aeashi Department of Mathematics, College of Education, University of Kufa, Iraq https://orcid.org/0000-0002-9886-3247

DOI:

https://doi.org/10.24996/ijs.2023.64.10.23

Keywords:

ec-closed submodules, generalized extending modules, generalized ECS

Abstract

In this article, we introduce a class of modules that is analogous of generalized extending modules. First  we define a module M to be a generalized ECS if and only if for each ec-closed submodule A of M, there exists a direct summand D of M such that  is singular, and then we locate generalized ECS between the other extending generalizations. After that we present some of characterizations of generalized ECS condition. Finally, we show that the direct sum of a generalized ECS need not be generalized ECS and deal with decompositions for be generalized ECS concept.

Downloads

Published

2023-10-30

Issue

Section

Mathematics

How to Cite

An Approach to Generalized Extending Modules Via Ec-Closed Submodules. (2023). Iraqi Journal of Science, 64(10), 6058-6064. https://doi.org/10.24996/ijs.2023.64.10.23

Similar Articles

1-10 of 1953

You may also start an advanced similarity search for this article.